Regularisation of singular 2D linear models by state-feedbacks

Tadeusz Kaczorek

Abstract

n/a
Author Tadeusz Kaczorek (FoEE / ICIE)
Tadeusz Kaczorek,,
- The Institute of Control and Industrial Electronics
Journal seriesInternational Journal of Applied Mathematics & Computer Science, ISSN 1641-876X
Issue year1997
Volvol. 7
NoNo. 4
Pages795-815
Publication size in sheets1
ASJC Classification1701 Computer Science (miscellaneous); 2201 Engineering (miscellaneous); 2604 Applied Mathematics
Languageen angielski
Score (nominal)20
Score sourcejournalList
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2002 = 0; WoS Impact Factor: 2009 = 0.684 (2) - 2012=1.146 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?